MathSciNet Relay Station
MathSciNet bibliographic data
MR1305947 (95j:53060) 53C21 (35J60 58G03)
Kalka, Morris; Yang, DaGang On nonpositive curvature functions on noncompact surfaces of finite topological type. Indiana Univ. Math. J. 43 (1994), no. 3, 775–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement